what's the recommended way to weem myself off of clonazePam?I have been expiencing dizziness, sleepiness, difficulty breathing,vision changes, black stools, just to name a few side effects.
Get your doctor on board so the two of you can work out a taper plan and if you don't feel comfortable with her/his way of doing it let it be known. Some doctors do not know how to taper their patient properly, they at times want to do it too fast. Do it slow. How many milligrams are you taking and how long have you been taking them?
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 3 answers
Posted 30 Mar 2012 • 5 answers
Posted 8 Oct 2012 • 1 answer
Posted 14 Nov 2012 • 3 answers
Posted 20 Nov 2012 • 2 answers